A1 Journal article – refereed
On DOL power series




List of Authors: Honkala J
Publisher: ELSEVIER SCIENCE BV
Publication year: 2000
Journal: Theoretical Computer Science
Journal name in source: THEORETICAL COMPUTER SCIENCE
Journal acronym: THEOR COMPUT SCI
Volume number: 244
Issue number: 1-2
Number of pages: 18
ISSN: 0304-3975

Abstract
We study DOL power series. We show how elementary morphisms introduced by Ehrenfeucht and Rozenberg can be used in connection with power series, characterize the sequences of rational numbers and integers which can appear as coefficients in DOL power series and establish various decidability results. (C) 2000 Elsevier Science B.V. All rights reserved.


Internal Authors/Editors

Last updated on 2019-20-07 at 10:19